| Catalog Number |
TRM-600 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contraction is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported right side "capsular contraction baker grade ii" and implant exchange due to patient's concern of the product.Healthcare professional later reported capsular contracture baker grade iii.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d6b., h.6.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Healthcare professional reported right side "capsular contraction baker grade ii" and implant exchange due to patient's concern of the product.Healthcare professional later reported capsular contracture baker grade iii.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: the device is a silicone device.Based on the device analysis, the assessments of the complaint are capsular contracture unable to observe since it is not related to the device.Anxiety product procedure unable to observe since it is not related to the device.Additional observations: deformation device observed on the device.